# SDR AALA2019121989036

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 22,785 hours, 9,422 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: AR904211
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS HEAVY ELECTRICAL ODOR COCKPIT, FORWARD LAV FORWARD CABIN. ACCOMPLISHED JOB CARD 05-96-70. REMOVED AND REPLACED FWD LAV WATER HEATER IAW AMM 38-13-01 DUE TO ELECTRICAL ODOR COMING FROM WATER HEATER. HEATER OPS AND LEAK CHECKS NORMAL, NO ODOR NOTED AFTER REPLACEMENT.
